# SDR HKGA201906250006

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Frm 35
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED AREA ON FRAME 35 BETWEEN  STRINGERS 3 AND 4R IAW SRM 51-40-02, AND 53-00-04, REV 58. INSTALLED A REPAIRED DOUBLER IAW SRM 53-00-04, REV 58.
